Jump to ContentJump to Main Navigation
Show Summary Details
In This Section

Random Operators and Stochastic Equations

Editor-in-Chief: Girko, Vyacheslav

Managing Editor: Molchanov, S.

Editorial Board Member: Accardi, L. / Albeverio, Sergio / Carmona, R. / Casati, G. / Christopeit, N. / Domanski, C. / Drygas, Hilmar / Gupta, A.K. / Ibragimov, I. / Kirsch, Werner / Klein, A. / Kondratyev, Yuri / Kurotschka, V. / Leonenko, N. / Loubaton, Philippe / Orsingher, E. / Pastur, L. / Rodrigues, Waldyr A. / Shiryaev, Albert / Turbin, A.F. / Veretennikov, Alexandre

4 Issues per year

CiteScore 2016: 0.37

SCImago Journal Rank (SJR) 2015: 0.398
Source Normalized Impact per Paper (SNIP) 2015: 0.949

Mathematical Citation Quotient (MCQ) 2015: 0.22

See all formats and pricing
In This Section
Volume 17, Issue 2 (Jan 2009)


Asymptotic expansion for the distribution of a Markovian random motion

Anatoly A. Pogorui
  • Zhitomir State University, Velyka Berdychivska str. 40, 10008 Zhitomir, Ukraine. Email:
Published Online: 2009-08-19 | DOI: https://doi.org/10.1515/ROSE.2009.013


In this paper, we study an asymptotic expansion for the distribution of a random motion of a particle driven by a Markov process in diffusion approximation. We show that the singularly perturbed equation of a Markovian random motion can be reduced to the regularly perturbed equation for the distribution of the random motion.

Key words.: Markov stochastic evolution; asymptotic expansion; perturbed equation

About the article

Received: 2008-11-12

Published Online: 2009-08-19

Published in Print: 2009-08-01

Citation Information: Random Operators and Stochastic Equations, ISSN (Online) 1569-397x, ISSN (Print) 0926-6364, DOI: https://doi.org/10.1515/ROSE.2009.013. Export Citation

Comments (0)

Please log in or register to comment.
Log in